Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 68, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 16, 2008, 7:29 PM CDT for 10 counties in Florida. It took effect at May 17, 2008, 1:00 PM CDT. It was in force for 3 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 16, 2008, 7:29 PM CDT (00:29 UTC)
- In effect from
- May 17, 2008, 1:00 PM CDT
- Expired
- May 17, 2008, 1:03 PM CDT
- In force
- 3 min
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL
The radar
The Tallahassee radar (KTLH), 33 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 370 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 170029 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 829 PM EDT FRI MAY 16 2008 ...A RED FLAG WARNING IS NOW IN EFFECT ON SATURDAY AFTERNOON FOR INLAND PARTS OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO 4 HOUR DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...... .DISCUSSION...A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA OVERNIGHT KEEPING LOW LEVEL MOISTURE LEVELS HIGH WITH JUST A FEW REMAINING SPRINKLES. THE FRONT WILL CLEAR THE AREA BY SATURDAY MORNING ALLOWING SOMEWHAT DRIER AIR TO FILTER IN FROM THE NORTH. AT THIS POINT IT APPEARS THAT THERE WILL BE SUFFICIENT DRYING TO ALLOW MARGINAL DURATIONS OF CRITICAL RELATIVE HUMIDITY TO REACHED OVER INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE. ALTHOUGH MOISTURE LEVELS WILL BEGIN TO RISE ON SUNDAY...WARMER TEMPERATURES MAY STILL ALLOW FOR AN HOUR OR TWO OF NEAR CRITICAL LEVEL RELATIVE IN THESE SAME AREAS THAT WILL COMBINE WITH FORECAST DISPERSION INDICES ABOVE 75. FLZ007-009-011-013-016>019-026>028-172200- /O.NEW.KTAE.FW.W.0068.080517T1800Z-080517T2200Z/ INLAND WALTON-HOLMES-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON- MADISON-LIBERTY-WAKULLA-TAYLOR- 829 PM EDT FRI MAY 16 2008 /729 PM CDT FRI MAY 16 2008/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ SATURDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ 17-GOULD
2 follow-up statements
000 WWUS82 KTAE 170746 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 346 AM EDT SAT MAY 17 2008 ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A COLD FRONT WILL MOVE SOUTH OF THE AREA THIS MORNING ALLOWING SOMEWHAT DRIER AIR TO FILTER IN FROM THE NORTH. AT THIS POINT IT APPEARS THAT THERE WILL BE SUFFICIENT DRYING TO ALLOW MARGINAL DURATIONS OF CRITICAL RELATIVE HUMIDITY TO BE REACHED OVER INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE. MOISTURE LEVELS WILL BEGIN TO RISE ON SUNDAY...KEEPING RH VALUES ABOVE CRITICAL LEVELS. FLZ026>028-170900- /O.CAN.KTAE.FW.W.0068.080517T1800Z-080517T2200Z/ LIBERTY-WAKULLA-TAYLOR- 346 AM EDT SAT MAY 17 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. DURATIONS OF CRITICAL RELATIVE HUMIDITY ARE NO LONGER EXPECTED. $$ FLZ007-009-011-013-016>019-172200- /O.CON.KTAE.FW.W.0068.080517T1800Z-080517T2200Z/ INLAND WALTON-HOLMES-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON- MADISON- 346 AM EDT SAT MAY 17 2008 /246 AM CDT SAT MAY 17 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ CAMP
000 WWUS82 KTAE 171803 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 203 PM EDT SAT MAY 17 2008 ...RED FLAG WARNING CANCELLED FOR THE INLAND FLORIDA BIG BEND AND EASTERN PANHANDLE FOR THIS AFTERNOON... .DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL BE LIMITED TO A FEW HOURS ACROSS INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE. FLZ007-009-011-013-016>019-171915- /O.CAN.KTAE.FW.W.0068.000000T0000Z-080517T2200Z/ INLAND WALTON-HOLMES-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON- MADISON- 203 PM EDT SAT MAY 17 2008 /103 PM CDT SAT MAY 17 2008/ ...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THIS AFTERNOON. $$ JAMSKI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 16, 2:39 PM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, May 16, 2:39 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 339 PM EDT FRI MAY 16 2008 .SHORT TERM....(TONIGHT-SUNDAY) THE AMPLIFIED UPPER PATTERN ACROSS THE CONUS WILL CONTINUE THROUGH THE FORECAST PERIOD WITH A LONGWAVE TROUGH OVER THE EASTERN STATES AND A RIDGE OVER THE WEST COAST. THE SHORTWAVE ASSOCIATED WITH THE COLD FRONT ACROSS THE SE REGION HAS BEGUN TO SHIFT EAST TOWARD THE EAST COAST NOW. THIS SHOULD SPEED THE MOVEMENT OF THE SURFACE COLD FRONT UP AS IT PUSHES ACROSS OUR LOCAL AREA TONIGHT FROM NW TO SE. WE WILL CONTINUE TO SHOW POPS ORIENTED FROM ENE TO WSW...MAINLY ACROSS THE EASTERN SECTIONS OF THE CWFA THIS EVENING. WE WILL TAKE A BLEND OF THE MET AND SREF FOR POPS THIS EVENING. IF THE FRONT HANGS UP ANY MORE...THESE POPS WILL NEED TO BE ADJUSTED. THE LOCAL WRF SHOWS THE PRECIP ENDING AND PUSHING EAST OF OUR SOUTHEAST BIG BEND COUNTIES AROUND THE MID TO LATE EVENING HOURS. FRIDAY RAINFALL TOTALS AROUND THE AREA: PANAMA CITY: .25 INCHES TALLAHASSEE REGIONAL AIRPORT: 1.81 INCHES NWS TALLAHASSEE/FSU: 2.06 INCHES NEAR WOODVILLE (SE LEON COUNTY): 3.61 INCHES THOMASVILLE: 2.39 INCHES MADISON COUNTY: 5.00 INCHES DAYBREAK SATURDAY...THE COLD FRONT SHOULD BE JUST SOUTH AND EAST OF OUR FORECAST AREA WITH DRIER AIR AND LIGHT NORTHERLY WINDS FILLING IN ACROSS THE REGION. THE SKIES WILL GRADUALLY BREAK UP THROUGH THE DAY FROM NORTH TO SOUTH. AFTERNOON HIGHS SHOULD ONLY REACH THE LOW TO MID 80S AND DROP INTO THE UPPER 50S LATE SATURDAY NIGHT INTO SUNDAY. ON SUNDAY...ANOTHER SHORTWAVE WILL MAKE ITS WAKE THROUGH THE UPPER TROUGH NEAR THE GREAT LAKES REGION. AT THE SURFACE...COLD FRONT WILL PUSH SOUTH TOWARD THE AREA. .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)...GLOBAL GUIDANCE BECOMING A BIT BETTER ALIGNED WITH RESPECT TO SYNOPTIC PATTERN DURING THE MIDDLE OF NEXT WEEK. STILL SOME MINOR TIMING DIFFERENCE WITH RESPECT TO THE EJECTION OF TROUGHING ACROSS THE EAST BUT MUCH EASIER TO FORECAST A SOLUTION FAVORABLE TO EACH GUIDANCE PACKAGE. VERY SIMILAR SOLUTIONS TO OVERALL PATTERN FOR THE BEGINNING OF THE EXTENDED STARTING SUNDAY NIGHT INTO EARLY MONDAY. LONGWAVE TROUGHING REMAINS IN PLACE ACROSS THE EASTERN UNITED STATES ANCHORED BY A STRONG UPPER LOW OVER SOUTHERN QUEBEC. TROUGH AXIS CONTINUES SOUTHWEST TOWARD THE MIDDLE GULF COAST WITH ADDITIONAL TROUGHING EXTENDED WESTWARD ACROSS NORTHERN MEXICO. UPPER LEVEL RIDGING IS SEEN NORTH AND WEST OF THIS FEATURES ACROSS MUCH OF THE WESTERN U.S. SHORTWAVE ENERGY EMBEDDED IN THE MAIN TROUGH WILL BE DIVING SOUTH INTO EARLY MONDAY FROM THE WESTERN GREAT LAKES TO THE OHIO VALLEY. THIS WILL HELP PUSH A WEAK SURFACE FRONT INTO THE SOUTHEAST. INDICATIONS CURRENTLY ARE THAT THIS FRONT WILL HAVE LITTLE MOISTURE TO WORK WITH AND END UP WASHING OUT OVER OR JUST TO THE NORTH OF THE FORECAST AREA DURING MONDAY. MODELS SHOW THE MAIN TROUGH AXIS BEGINS TO PUSH OFF THE EASTERN SEABOARD MONDAY NIGHT INTO TUESDAY. THE GFS THEN TRIES TO DIG ONE MORE PIECE OF SHORTWAVE ENERGY INTO THE EAST AND ALLOWS THE TROUGH TO RE-AMPLIFY INTO WEDNESDAY. THE ECMWF DOES NOT SHOW THIS ENERGY AND INSTEAD IS ADVERTISING SIGNIFICANT HEIGHT RISES ACROSS THE SOUTHEAST AND TENNESSEE VALLEY BY EARLY WEDNESDAY. THE ECMWF SOLUTION HAS BEEN THE MOST CONSISTENT OVER THE PAST 48 HOURS AND ALSO HAS STRONG SUPPORT FROM THE 16/00Z CANADIAN MODEL. A BLEND OF THE ECMWF AND CANADIAN WILL BE THE PREFERRED SOLUTION FOR THE WEDNESDAY THROUGH THURSDAY PART OF THE EXTENDED WITH TEMPS UP A FEW DEGREES FROM THE 00Z MEX NUMBERS. WITH THIS IN MIND WILL BE GOING FOR A MORE SUMMERLIKE PATTERN FOR THE END OF THE EXTENDED WITH UPPER RIDGING IN CONTROL AND THE SUBTROPICAL SURFACE RIDGE RETURNING NORTH TO A POSITION ACROSS THE CENTRAL FL PENINSULA. ATTENTION WILL THEN TURN TO A NEW SYSTEM EVOLVING LATER THURSDAY INTO FRIDAY ACROSS THE CENTRAL PART OF THE COUNTRY. THERE ARE ALSO VARYING SOLUTION WITH RESPECT TO THIS SYSTEM AND WILL RUN CLOSER TO CLIMATOLOGY FOR NEXT FRIDAY UNTIL GUIDANCE GETS A BETTER HANDLE ON THIS LATE PERIOD. && .MARINE...AN APPROACHING COLD FRONT WILL KEEP WINDS FLOWING OUT OF THE SOUTHWEST AROUND OR JUST BELOW CAUTION LEVELS THROUGH TONIGHT. SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE WATERS DURING THE DAY TODAY BEFORE ENDING FROM NORTHWEST TO SOUTHEAST LATER THIS EVENING AND INTO TONIGHT. IN THE WAKE OF THE FRONT...WINDS AND SEAS WILL SHIFT TO OFFSHORE AND DECREASE THROUGH THE WEEKEND. THE FLOW WILL THEN BECOME SOUTHWESTERLY EARLY NEXT WEEK. && .FIRE WEATHER... ...A RED FLAG WARNING WILL LIKELY BE ISSUED FOR SATURDAY FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE... A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA INTO THIS EVENING AND OVERNIGHT KEEPING LOW LEVEL MOISTURE LEVELS HIGH AND CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS IN THE FORECAST. THE FRONT WILL CLEAR THE AREA BY SATURDAY MORNING ALLOWING SOMEWHAT DRIER AIR TO FILTER IN FROM THE NORTH. AT THIS POINT IT APPEARS THAT THERE WILL BE SUFFICIENT DRYING TO ALLOW MARGINAL DURATIONS OF CRITICAL RELATIVE HUMIDITY TO REACHED OVER INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE. ALTHOUGH MOISTURE LEVELS WILL BEGIN TO RISE ON SUNDAY...WARMER TEMPERATURES MAY STILL ALLOW FOR AN HOUR OR TWO OF NEAR CRITICAL LEVEL RELATIVE IN THESE SAME AREAS THAT WILL COMBINE WITH FORECAST DISPERSION INDICES ABOVE 75. A RED FLAG WARNING WILL LIKELY BE ISSUED FOR SATURDAY FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE WITH A WATCH POSSIBLE FOR SUNDAY. && .AVIATION...MVFR CEILINGS AND VISIBILITIES CAN BE EXPECTED IN LIGHT RAIN AT TIMES INTO THE EVENING WITH VFR PREVAILING. THE CONVECTION HAS MOVED E OF VLD. OVERNIGHT...THE FRONT WILL CROSS THE AREA. THERE IS A SMALL CHANCE THAT LIFR CONDITIONS WILL DEVELOP RIGHT AHEAD OF THE FRONT. THE BEST CHANCE FOR THIS HAPPENING WILL BE AT TLH AND VLD. VFR CONDITIONS CAN THEN BE EXPECTED FOR THE BALANCE OF THE DAY ON SAT. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 61 84 59 86 62 / 30 10 10 20 10 PANAMA CITY 63 80 65 82 69 / 30 0 10 20 10 DOTHAN 58 84 59 85 63 / 20 0 10 10 20 ALBANY 58 85 59 84 60 / 20 0 10 10 20 VALDOSTA 59 84 58 87 62 / 40 0 10 10 10 CROSS CITY 65 84 62 84 63 / 40 10 10 20 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && GIBBS/WOOL/MROCZKA
Hazardous weather outlook, May 16, 7:55 AM CDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 855 AM EDT FRI MAY 16 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-171000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 855 AM EDT FRI MAY 16 2008 /755 AM CDT FRI MAY 16 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF THE APALACHICOLA RIVER TODAY ACROSS SOUTHWEST AND SOUTH CENTRAL GEORGIA AND PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND... A MOIST AND UNSTABLE AIR MASS WILL BE IN PLACE ACROSS THE REGION TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE THROUGHOUT THE DAY FROM WEST TO EAST. STRONG WINDS ALOFT MAY AID IN PRODUCING ISOLATED SEVERE THUNDERSTORMS DURING THE LATE MORNING AND AFTERNOON. DAMAGING WIND GUSTS WILL BE THE MAIN THREAT FROM THESE STORMS. THERE IS A MODERATE RISK OF RIP CURRENT AT AREA BEACHES TODAY. SEE THE LATEST SURF ZONE FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A DRIER AIR MASS WILL FILTER INTO THE AREA OVER THE WEEKEND IN THE WAKE OF THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP/GIBBS
In the hours before
Local storm report, May 16, 2:52 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
352 PM EDT FRI MAY 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD MADISON 30.47N 83.42W
05/16/2008 MADISON FL EMERGENCY MNGR
MINOR FLOODING IN AND AROUND THE CITY OF MADSION WITH 4
TO 5 INCHES OF RAIN REPORTED. WATER WAS ACROSS ONE LANE
OF HWY 90...AND HEAVY RAINS CAUSED A TRAFFIC ACCIDENT ON
INTERSTATE 10.
&&
GOULDLocal storm report, May 16, 6:00 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
700 PM EDT FRI MAY 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD MADISON 30.47N 83.42W
05/16/2008 MADISON FL EMERGENCY MNGR
MINOR FLOODING IN AND AROUND THE CITY OF MADSION WITH 4
TO 5 INCHES OF RAIN REPORTED. WATER WAS ACROSS ONE LANE
OF HWY 90 AND ELIZABETH SIMS ROAD. HEAVY RAINS ALSO
CAUSED A TRAFFIC ACCIDENT ON INTERSTATE 10.
0420 PM HEAVY RAIN MADISON 30.47N 83.42W
05/16/2008 M5.30 INCH MADISON FL PUBLIC
0518 PM HEAVY RAIN MADISON 30.47N 83.42W
05/16/2008 M5.90 INCH MADISON FL BROADCAST MEDIA
WTXL WX SPOTTER REPORTS 5.9 INCH STORM TOTAL IN TOWN OF
MADISON.
&&
LANIERNearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.